# SDR AWXA200700612

- Difficulty date: April 17, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168SP
- Part serial: MA10102
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 3 SPOILER UPPER SURFACE DEBONDED, WS 290.070 - WS 295.370.  REPAIRED LEFT WING NR 3 SPOILER UPPER SURFACE, WS 290.070 - WS 295.370 IAW B737-300 SRM 51-70-10-2R4, FIGURE 202.
